Publication
Title
Optimal designs for conjoint experiments
Author
Abstract
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 2008
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
52:5(2008), p. 2369-2387
ISI
000253178600007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.04.2010
Last edited 28.03.2018
To cite this reference